# SDR 99ZZZX1345

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 2310 · HF Communications System
- Part: Antenna
- Part number: CI177
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIP MISSING BAD RECEPTION.  REMOVED AND REPLACED.
